Pacific Journal of Mathematics

Ergodic continuous skew product actions of amenable groups.

Mahesh G. Nerurkar

Article information

Source
Pacific J. Math., Volume 119, Number 2 (1985), 343-363.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706160

Mathematical Reviews number (MathSciNet)
MR803124

Zentralblatt MATH identifier
0563.28013

Subjects
Primary: 28D15: General groups of measure-preserving transformations
Secondary: 28A51: Lifting theory [See also 46G15]

Citation

Nerurkar, Mahesh G. Ergodic continuous skew product actions of amenable groups. Pacific J. Math. 119 (1985), no. 2, 343--363. https://projecteuclid.org/euclid.pjm/1102706160


Export citation

References

  • [I] R. Aumann and Shapley, Values of Non Atomic Games, Princeton Univ. Press (1974).
  • [2] M. Denker, C. Grillerberger and K. Sigmund, Ergodic Theory on Compact Spaces, Springer Verlag lecture notes in Math vol. 527.
  • [3] R. Ellis, lectures on Topological Dynamics,Benjamin, New York (1969).
  • [4] R. Ellis, The construction of minimal discrete flows, Amer. J. Math., 137 (1965), 564-574.
  • [5] R. Ellis and R. Johnson, Topological dynamics and linear differential systems, J. Differential Equations, 44, no. 1, (1982), 21-39.
  • [6] S. Glasner and B. Weiss, On the constructionof minimal skew-products,Israel J. Math., 34, no. 4, (1979).
  • [7] R. Hermann, Construction de diffeomorphismes ergodiques, preprint.
  • [8] F. Greenleaf, Invariant Means on Topological Groups, Von-Norstrand-Reinhold Company (1969).
  • [9] F. Greenleaf, Ergodic theorems and the construction of summing sequences in amenable groups, Comm. of Pure and Applied Math., XXVI-46-(1973).
  • [10] E. Hewitt and K. Ross, Abstract HarmonicAnalysis, Vol I and II, Springer Verlag, New York (1963) and (1970).
  • [II] H. Keynes and M. Nerurkar, Generic theoremsfor lifting dynamical properties by affine-cocyles, to appear in the proceedings of the "Conference on Modern Analysis and Probability"--Published in the Contemporary Mathematics series.
  • [12] H. Keynes and D. Newton, Ergodic measures for non abelian compact group exten- sions, Composito Math., 32 (1976), 53-70.
  • [13] H. Keynes and D. Newton, The structure of ergodic measuresfor compact group extensions, Israel J. Math., 18 (1974), 363-389.
  • [14] R. Jones and W. Parry, Compact abelian group extensions of dynamical systems II, Composito Math., 25 (1972), 135-147.
  • [15] R. Peleg, Some extensionsof weakly mixingflows, Israel J. Math., 9 (1971), 330-336.
  • [16] D. Rudolph, Classifyingthe isometricextensionsof a Bernoullishift, J. Analyse Math., 34 (1978), 36-60.
  • [17] C. Series, The Rokhlin tower theorem and hyperfiniteness for actions of amenable groups, Israel J. Math.,30 No. 1-2 (1978), 98-122.
  • [18] R. K. Thomas, Metric properties of transformations of G-spaces,Trans. Amer. Math. So, 160 (1971), 103-117.
  • [19] R. Zimmer, Extensions of ergodic groups actions, Illinois J. Math., 20 (1976), 373-409.